Followers

Tuesday, February 1, 2011

Weekly summary - 176th week -- Happy CNY and Gong Xi Fatt Choy

I wish all of you Happy Chinese New year and Gong Xi Fatt Choy. We hope for a better year in the rabbit year.
As you all notice that I post a news of Propecia lawsuit. This lawsuit is assosiate with a website call propeciahelp.com.
This make the lawsuit less convincing. One of the reason is in fact propeciahelp.com is one of the forums that advocate the side effects of Propecia and the fake facts of the sides that claims by Merck.
I believe there must be more people that suffer side effects such as the loss of libido or lose the libido or no erection etc.However, there are also people ho claims they have not suffer any side effect. You can see form hairlosshelp.com
So, it is hard to judge if you have taken Propecia now whether to discontinue. I would like yopu guys to feedback in this issue.

1 comment:

Anonymous said...

My brother used propecia for like 8 days and his penis started to feel weird, he doesn't take it after that anymore. But from what i heard, you have to ride the side effects out? what do you think? Did you ride it out or it just happens that you never have any serious side effects?

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape